zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Solving a system of nonlinear fractional partial differential equations using homotopy analysis method. (English) Zbl 1221.35439
Summary: The homotopy analysis method (HAM) is employed to obtain solutions of a system of nonlinear fractional partial differential equations. This indicates the validity and great potential of the homotopy analysis method for solving system of fractional partial differential equations. The fractional derivative is described in the Caputo sense.

35R11Fractional partial differential equations
26A33Fractional derivatives and integrals (real functions)
35G10Initial value problems for linear higher-order PDE
35G15Boundary value problems for linear higher-order PDE
Full Text: DOI
[1] Bataineh, A. S.; Noorani, M. S. M.; Hashim, I.: Approximate analytical solutions of systems of pdes by homotopy analysis method, J comput math appl 55, 29132923 (2008) · Zbl 1142.65423 · doi:10.1016/j.camwa.2007.11.022
[2] , Applications of fractional calculus in physics (1999)
[3] Jafari, H.; Daftardar-Gejji, V.: Solving a system of nonlinear fractional differential equations using Adomian decomposition, J comput appl math 196, No. 2, 644651 (2006) · Zbl 1099.65137 · doi:10.1016/j.cam.2005.10.017
[4] Jafari, H.; Momani, S.: Solving fractional diffusion and wave equations by modified homotopy perturbation method, Phys lett A 370, 388-396 (2007) · Zbl 1209.65111 · doi:10.1016/j.physleta.2007.05.118
[5] Jafari H, Seifi S, Alipoor A, Zabihi M. An iterative method for solving linear and nonlinear fractional diffusion-wave equation. J Nonlinear Fract Phenom Sci Eng, in press.
[6] Jafari, H.; Seifi, S.: Homotopy analysis method for solving linear and nonlinear fractional diffusion-wave equation, Commun nonlinear sci numer simulat 14, 2006-2012 (2009) · Zbl 1221.65278 · doi:10.1016/j.cnsns.2008.05.008
[7] Liao SJ. The proposed homotopy analysis technique for the solution of nonlinear problems. PhD thesis, Shanghai Jiao Tong University; 1992.
[8] Liao, S. J.: An approximate solution technique which does not depend upon small parameters: a special example, Int J nonlinear mech 30, 37180 (1995) · Zbl 0837.76073 · doi:10.1016/0020-7462(94)00054-E
[9] Liao, S. J.: Beyond perturbation: introduction to the homotopy analysis method, (2003)
[10] Liao, S.: Homotopy analysis method: a new analytical technique for nonlinear problems, Commun nonlinear sci numer simulat 2, No. 2, 95-100 (1997) · Zbl 0927.65069 · doi:10.1016/S1007-5704(97)90047-2
[11] Lu, J. G.; Chen, G.: A note on the fractional-order Chen system, Chaos sol fract 27, No. 3, 685688 (2006) · Zbl 1101.37307 · doi:10.1016/j.chaos.2005.04.037
[12] Luchko, Yu.; Gorenflo, R.: An operational method for solving fractional differential equations with the Caputo derivatives, Acta math vietnamica 24, No. 2, 207-233 (1999) · Zbl 0931.44003
[13] Mainardi, F.: On the initial value problem for the fractional diffusion-wave equation, Waves and stability in continuous media, 246-251 (1994)
[14] Mainardi, F.: Fractional calculus: some basic problems in continuum and statistical mechanics, Fractals and fractional calculus in continuum mechanics, 291348 (1997) · Zbl 0917.73004
[15] Moustafa, O. L.: On the Cauchy problem for some fractional order partial differential equations, Chaos soltions fractals 18, 135-140 (2003) · Zbl 1059.35034 · doi:10.1016/S0960-0779(02)00586-6
[16] Oldham, K. B.; Spanier, J.: The fractional calculus, (1974) · Zbl 0292.26011
[17] Podlubny, I.: Fractional differential equations, (1999) · Zbl 0924.34008
[18] Samko, G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives: theory and applications, (1993) · Zbl 0818.26003
[19] Xu, H.; Liao, S. -J.; You, X. -C.: Analysis of nonlinear fractional partial differential equations with the homotopy analysis method, Commun nonlinear sci numer simulat 14, 1152-1156 (2009) · Zbl 1221.65286 · doi:10.1016/j.cnsns.2008.04.008
[20] Weitzner, H.; Zaslavsky, G. M.: Some applications of fractional equations, Commun nonlinear sci numer simulat 8, 273-281 (2003) · Zbl 1041.35073 · doi:10.1016/S1007-5704(03)00049-2
[21] Wazwaz, A. M.: The variational iteration method for solving linear and nonlinear systems of pdes, Comput math appl 54, 895902 (2007) · Zbl 1145.35312